default-icon
Skin problems
M using betnovate gm and my skin is habitual of it if I don't use a single day my skin become red and got pimples on all my face m using this cream last 8 years and my face become red all day
22 Views v

Answers (2)

Like the answers? Consult privately with the doctor of your choice

Please please stop using this cream .. consult
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +134
Consult with a doctor
Online now
Don't use this cream it contains steroid which will destroy your skin . So better to stop the cream
Next Steps
you can discuss  in detail your skin problem in Practo consultation so I can prescribe you appropriate durg for you
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.